A 38-year-old male asked:
Disclaimer

started taking doxycycline. read about intracranial hypertension from this drug. feel minor headache in back of head, but no other symptoms. could this be what it is or would it be more obvious?

1 doctor answer
Dr. Donald Colantino
60 years experience Internal Medicine
Doxycycline: The headaches from increased intracranial pressure are usually more intense than yours. Nausea,vomiting and/or blurred vision would be reasons for concern. Nevertheless if this is a new headache for you notify your physician for advice about changing antibiotics.
Answered on Jul 16, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 44-year-old male asked:
Dr. Eric Weisman
35 years experience Neurology
Yes: If you have blurred vision or worsening of a diffuse headache with reclining I would be concerned about Pseudotumor. We usually see loss of spontaneou ... Read More
A 22-year-old male asked:
Dr. Bennett Werner
43 years experience Cardiology
All over: It's all over but you can't diagnose ich by the location of a headache since it's non-specific and much more common causes produce headaches in the sa ... Read More
1
1 thank
A 38-year-old female asked:
Dr. Milton Alvis, jr
40 years experience Preventive Medicine
Yes ;ClassicMigraine: 18 mmhg is a bit high for an initial opening pressure; nl typically considered in the 7-15 range. The symptoms you describe are classic migraine (vasc ... Read More
A female asked:
Dr. Oscar Novick
57 years experience Pediatrics
Vpshunt: It would appear that your shunt needs to be adjusted

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month